MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL® SF BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL® SF BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number BDI35FJRT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinical trial, it was reported that a (b)(6) male patient underwent an atrial fibrillation (afib) ablation procedure with a thermocool® sf bi-directional catheter on (b)(6) 2022.The patient suffered a deep vein thrombosis on (b)(6) 2022 requiring prolonged hospitalization.On (b)(6) 2022 deep vein thrombosis occurred.Per the study investigator the severity of the event was mild and considered serious.The patient did suffer a serious deterioration in health.The event was not life-threatening illness or injury and there was no permanent impairment.The patient did require prolongation hospitalization from (b)(6) 2022 to (b)(6) 2022.Medical or surgical intervention was not necessary to prevent life-threatening illness or injury or permanent impairment.The patient did receive an unknown medication.The outcome is recovering/resolving.Cardioversion, re-ablation, surgery or other intervention were not required.Per the study investigator the relationship to study device was not related but the relationship to study procedure was a causal relationship.
 
Additional Manufacturer Narrative
Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.Investigation is in progress, once completed a supplemental will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 11-apr-2022.Per the study investigator the severity of the event was moderate and considered serious.The event is related to the index procedure.Additional information was received on 21-apr-2022.The thrombosis was related to the procedure, but not to a device deficiency.Additional information was received on 22-apr-2022.The event is serious and procedure related, in the opinion of the investigator and in accordance to the list of expected events in the protocol has been changed from does not meet criteria to expected/anticipated.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation was completed on 06-may-2022.Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device number 30308717l and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 27-sep-2023.The outcome is updated to recovered/resolved from recovering/resolving.The end date value is 17-jun-2022.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
THERMOCOOL® SF BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez
MX  
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
6465917981
MDR Report Key14049436
Report Number2029046-2022-00753
Device Sequence Number5881393
Product Code LPB
UDI-Device Identifier10846835002843
UDI-Public10846835002843
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Model NumberBDI35FJRT
Device Catalogue NumberBDI35FJRT
Device Lot Number30308717L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer04/11/2022
05/06/2022
09/27/2023
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date05/05/2022
05/07/2022
10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN RF GENERATOR.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale